# SDR UALA2011092105098

- Difficulty date: September 21, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,373 hours, 8,714 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Leaking
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID COMING FROM BOTTOM OF DOOR 2L HANDLE AREA DRIPPING ON SLIDE PAC.  REF MM FOR RMVL & INSTALLATION OF THE SNUBBER AND SERVICING REQUIREMENTS.  WITH SNUBBER INSTALLED, CONFIRMED SNUBBER CAVITY MEASUREMENT, SERVICED AS NECESSARY, DURING DOOR OPERATION NO LEAKS NOTED, CONFERRED WITH SFOLM.  INSTALLED FORWARD HINGE COVER FOR DOOR 2L. REPLACED SNUBBER PER MM. ACP'D INSP OF DOOR 2L SNUBBER INSTALLATION.
